# SDR R61A20110230

- Difficulty date: August 21, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N163HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000255
- Aircraft time: 6,100 hours, 3,192 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SULPHER SMELL ON FINAL IN COCKPIT ON APPROACH IN DEN.  AN EMERGENCY WAS NOT DECLARED, AND THE AIRCRAFT LANDED WITHOUT INCIDENT AT DEN.  MAINTENANCE PERFORMED OPS CHECK OF PACK 1 PER EMB AMM AND REPORTED NO SMELLS PRESENT AT THAT TIME.  A/C WAS THEN RETURNED TO SERVICE.
